# SDR ASAA9880078

- Difficulty date: April 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- System (JASC): 5610 · Flight Compartment Windows
- Part: Track
- Condition: Dirty
- Location: Lt Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAI - AFTER ARRIVAL OF FLT 119, CRE REPORTED THE FLIGHT COMPARTMENT LEFT SLIDING WINDOW WOULD NOT OPEN.  CLEANED DEBRIS FROM WINDOW ROLLER TRACK AND LUBED WINDOW MECHANISM AND OPERATED NORMALLY.(M)
